STABILITY ANALYSIS OF A CAPUTO TYPE FRACTIONAL WATERBORNE INFECTIOUS DISEASE MODEL


Büyükadalı C.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.13, no.5, pp.1-11, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2022
  • Doi Number: 10.54379/jma-2022-5-1
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.1-11
  • Keywords: Fractional calculus, Caputo derivatives, Epidemiology, Equilibrium, Stability, DIFFERENTIAL-EQUATIONS, GLOBAL STABILITY, CHOLERA EPIDEMIC, HYPERINFECTIVITY, DYNAMICS
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

We introduce a Caputo type fractional waterborne infectious dis-ease model. Disease transmissions of this model has saturation effect of infec-tious individuals on both human-to-human and environment-to-human con-tacts. For this model we find sufficient conditions for local stability of disease free and endemic epidemic equilibriums by linearization and global stability of disease free equilibrium by Liapunov method. Appropriate numerical simula-tions are also given to verify the results.